Lymphoma swelling of the legs

Posted on: 16-05-2008 18:18 My mother (she is 70 years old) was treated for mediastinal lymphoma with the drug Etoposide-Ebene Pharma GmbH (Austria). The lymphoma disappeared, but a new problem arose: swelling of the legs below the knees (lower leg, feet and fingers). My mother was hospitalized to find out the cause and eliminate edema, but the examinations in the clinic revealed nothing. At mum on the legs the skin bursts, ulcers have appeared, from which constantly flows lymph (2 months already). Mom treats sores with manganese, takes diuretics. Tell me, please, how can it be helped? How to relieve swelling? How to heal these ulcers?

! The message of the official consultant of the forum
Published: 21-05-2008 23:21 This question is more likely to the surgeon. Clarification of the cause of edema is necessary for proper treatment.

Rank: Legend
FULL NAME. 1
Profession: Doctor
Specialty: Surgeon, endoscopist
Address: Russia, Voronezh
Total number of posts: 2665

Published: 24-05-2008 13:46 By the surgeon - in the healing of ulcers on the legs.
To a competent cardiologist - to combat heart failure and edematous syndrome (the most likely cause of edema).